Myopericarditis should be considered in the differential diagnosis for young patients presenting with chest pain and elevated cardiac biomarkers following COVID-19 vaccination, as it can mimic acute myocardial infarction.
Case of post-Pfizer myopericarditis with anomalous coronary; leaves open causality and need for larger studies.
We present the case of a 41-year-old man who developed myopericarditis after receiving the Pfizer COVID-19 vaccine. The patient experienced a sudden onset of chest and abdominal pain 16 days after vaccination. Electrocardiogram findings revealed deep T-wave inversion and minimal ST-segment elevation. Further investigation through coronary artery angiography and computed tomography identified an anomalous left main coronary artery. Magnetic resonance imaging confirmed the diagnosis of myopericarditis. This case highlights the importance of considering myopericarditis as a potential cause of chest pain and elevated cardiac biomarkers following COVID-19 vaccination, particularly in young individuals. Clinicians should be aware of this adverse event and include it in the differential diagnosis for patients presenting with similar symptoms after vaccination.
No takes yet. Share an insight, caveat, or question.
Almalki et al. (2023) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: